Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hi: I have been taking omprezole for about a month.

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9697 Questions
Question
Hi: I have been taking omprezole for about a month. I just noticed that my urine is foamy. It was not foamy before I started with this drug. Is this a side effect of it?
Wed, 7 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. P. T. Patil 53 minutes later
Brief Answer:
Omeprazole does not have side effect of causing foamy urine

Detailed Answer:
Hello
Thanks for query
You have been taking Omeprazole since one month and have noticed your urine to be foamy since very recently

Omeprazole is not known to have side effect of causing foamy urine It could be due to urine being concentrated resulting from low water intake or UTI.

Ensure to drink more water to keep your urine dilute.

Get routine urine test done to rule out Infection.

Thanks and Regards Do write if you have more questions
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor